Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Analytic Anti-Aliasing of Linear Functions on Polytopes

Title data

Auzinger, Thomas ; Guthe, Michael ; Jeschke, Stefan:
Analytic Anti-Aliasing of Linear Functions on Polytopes.
In: Computer Graphics Forum. Vol. 31 (May 2012) Issue 2 . - pp. 335-344.
ISSN 1467-8659
DOI: https://doi.org/10.1111/j.1467-8659.2012.03012.x

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Polytope; Filter Design; Analytic Anti-Aliasing; Sampling; Integral Formula; Spherically Symmetric Filter; CUDA; Closed Form Solution; 2D 3D
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science > Professorship Applied Computer Science V > Professorship Applied Computer Science V - Univ.-Prof. Dr. Michael Guthe
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science > Professorship Applied Computer Science V
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
Date Deposited: 04 Jun 2018 09:54
Last Modified: 04 Jun 2018 09:54
URI: https://eref.uni-bayreuth.de/id/eprint/44198